RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2009, Volume 50, Number 4, Pages 933–941 (Mi smj2016)  

This article is cited in 2 scientific papers (total in 2 papers)

$C$-spaces and simplicial complexes

V. V. Fedorchuk

Moscow State University, Faculty of Mechanics and Mathematics, Moscow

Abstract: Given a class $\mathscr G$ of simplicial complexes $G$, we introduce the notion of a $\mathscr G$-$C$-space. In the definition of a $C$-space, open disjoint families $v_i$ refine coverings $u_i$. The nerves of these families are zero-dimensional complexes. In our definition, the nerve of a family $v_i$ must embed in the complex $G_i$ of the class $\mathscr G$. We give a complete characterization of bicompact $\mathscr G$-$C$-spaces.

Keywords: $C$-space, simplicial complex, nerve, scattered space.

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2009, 50:4, 741–747

Bibliographic databases:

UDC: 515.12
Received: 24.04.2008

Citation: V. V. Fedorchuk, “$C$-spaces and simplicial complexes”, Sibirsk. Mat. Zh., 50:4 (2009), 933–941; Siberian Math. J., 50:4 (2009), 741–747

Citation in format AMSBIB
\Bibitem{Fed09}
\by V.~V.~Fedorchuk
\paper $C$-spaces and simplicial complexes
\jour Sibirsk. Mat. Zh.
\yr 2009
\vol 50
\issue 4
\pages 933--941
\mathnet{http://mi.mathnet.ru/smj2016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2583632}
\elib{http://elibrary.ru/item.asp?id=12941155}
\transl
\jour Siberian Math. J.
\yr 2009
\vol 50
\issue 4
\pages 741--747
\crossref{https://doi.org/10.1007/s11202-009-0085-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268837600023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349959791}


Linking options:
  • http://mi.mathnet.ru/eng/smj2016
  • http://mi.mathnet.ru/eng/smj/v50/i4/p933

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fedorchuk V.V., “$C$-spaces and matrix of infinite-dimensionality”, Topology Appl., 157:17 (2010), 2622–2634  crossref  mathscinet  zmath  isi  elib  scopus
    2. N. N. Martynchuk, “Factorization theorem for the dimension $(m,n)$-$\operatorname{dim}$”, Moscow University Mathematics Bulletin, 68:4 (2013), 188–191  mathnet  crossref  mathscinet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:235
    Full text:53
    References:34
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019